# SDR DLM88070339

- Difficulty date: April 18, 2007
- Submitted: April 20, 2007
- Operation: Air carrier
- Aircraft: N933DL
- Make and model: Doug MD-88
- Aircraft serial: 49720
- Aircraft time: 48,922 hours, 38,397 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Condition: Binding
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK AFTER TO WHEN GEAR HANDLE RAISED NOSE GEAR RED UNSAFE LIGHT REMAINED ON WITH NOISE AND VIBRATION FOLLOWED QHR PRODECURE RETURNED TO LGA.  MAINTENENCE IN PROGRESS JACKED A/C VISUAL CK NOSE GEAR FOUND RT AFT DOOR ROD BINDING REMOVED DOOR ROD AND NOSE PISTON/CYL ASSY.  REPLACED NOS STRUT SEALS PER MM.  REPLACED RT AFT DOOR ROD   INSTALLED PISTON/CYL ASSY SER NOSE STRUT PER MM SWUNG GEAR.  OPS CK GOOD  DOWN JACKED A/C.
